Volume 33,Issue 3,2013 Table of Contents

   
Other Issues:  
  

Contents

On a Variational Model for Selective Image Segmentation of Features with Infinite Perimeter
  Lavdie RADA and Ke CHEN
  2013,33(3):253-272 [Abstract(2822)]  [View PDF 2.04 M (3065)]
  
Primitive Non-Powerful Symmetric Loop-Free Signed Digraphs with Base 3 and Minimum Number of Arcs
  Lihua YOU and Yuhan WU
  2013,33(3):273-287 [Abstract(2934)]  [View PDF 260.50 K (3165)]
  
Finding Community Structure in Networks Using a Shortest-Path-Based $k$-Means Algorithm
  Jinglu GAO
  2013,33(3):288-296 [Abstract(2947)]  [View PDF 522.31 K (3932)]
  
Gorenstein Homological Dimensions and Auslander Categories with Respect to a Semidualizing Module
  Chunxia ZHANG,Limin WANG and Zhongkui LIU
  2013,33(3):297-311 [Abstract(3041)]  [View PDF 240.90 K (4546)]
  
Abundant Semigroups Which Are Disjoint Unions of Multiplicative Adequate Transversals
  Haijun LIU and Xiaojiang GUO
  2013,33(3):312-320 [Abstract(3035)]  [View PDF 192.12 K (3866)]
  
Multiple Positive Solutions of Boundary Value Problems for Systems of Nonlinear Third-Order Differential Equations
  Yaohong LI and Xiaoyan ZHANG
  2013,33(3):321-329 [Abstract(3210)]  [View PDF 196.09 K (3473)]
  
A Construction of Low-Density Parity-Check Codes
  Xiuling SHAN and Tienan LI
  2013,33(3):330-336 [Abstract(3246)]  [View PDF 184.65 K (3771)]
  
Negative $\mathbb{Z}$-Homogeneous Derivations for Even Parts of Odd Hamiltonian Superalgebras
  Xiuying HUA and Wende LIU
  2013,33(3):337-344 [Abstract(2508)]  [View PDF 199.62 K (3257)]
  
Bounds of Solutions of a Kind of Hyper-Chaotic Systems and Application
  Fuchen ZHANG,Yuhuan LI and Chunlai MU
  2013,33(3):345-352 [Abstract(2638)]  [View PDF 274.54 K (4300)]
  
A Note on Monotonically Metacompact Spaces
  Hui LI and Liangxue PENG
  2013,33(3):353-360 [Abstract(2867)]  [View PDF 201.15 K (3532)]
  
Weighted Composition Operators on Hardy Space
  Liankuo ZHAO
  2013,33(3):361-364 [Abstract(2482)]  [View PDF 161.30 K (4092)]
  
New Generalized $L$-KKM Type Theorems in Topological Spaces with Applications
  Min FANG
  2013,33(3):365-371 [Abstract(2818)]  [View PDF 178.41 K (3983)]
  
Solving a Class of Generalized Nash Equilibrium Problems
  Peiyu LI and Guihua LIN
  2013,33(3):372-378 [Abstract(2605)]  [View PDF 172.90 K (6545)]